MathSciNet Relay Station
MathSciNet bibliographic data
MR1393384 22E50
Cogdell, J. W.; Piatetski-Shapiro, I. I. A converse theorem for ${\rm GL}_4$. Math. Res. Lett. 3 (1996), no. 1, 67–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement